Title: Second Hankel Determinant for Bi-Univalent Analytic Functions Associated with Hohlov Operator
Author(s): G. Murugusundaramoorthy, K. Vijaya
Pages: 22-29
Cite as:
G. Murugusundaramoorthy, K. Vijaya, Second Hankel Determinant for Bi-Univalent Analytic Functions Associated with Hohlov Operator, Int. J. Anal. Appl., 8 (1) (2015), 22-29.


In the present paper, we consider asubclass of the function class $\Sigma$ of bi-univalent analytic functions in the open unit disk $\Delta$ associated with Hohlovoperator and we obtain the functional $|a_2a_4 - a_3^2|$ for the function class $\Sigma$. Our result gives corresponding $|a_2a_4 - a_3^2|$ for the subclasses of $\Sigma$ defined in the literature.

Full Text: PDF



  1. D.A. Brannan, J.G. Clunie(Eds.), Aspects of Contemporary Complex Analysis (Proceeding of the NATO Advanced study Institute held at the University of Durham, Durham: July 1-20, 1979), Academic Press, New York and London, 1980.

  2. D.A. Brannan, J. Clunie, W.E. Kirwan, Coefficient estimates for a class of star-like functions, Canad. J. Math. 22(1970), 476-485.

  3. D.A. Brannan, T.S. Taha, On some classes of bi-univalent functions, Studia Univ. BabesBolyai Math. 31(2)(1986), 70-77.

  4. P.L. Duren, Univalent Functions, in: Grundlehren der Mathematischen Wissenschaften, Band 259, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, 1983.

  5. E.Deniz, M.C¸a`glar, and H. Orhan,Second hankel determinant for bi-starlike and bi-convex functions of order β,arxiv:1303.2504v2.

  6. M.Fekete and G.Szeg¨o, Eine Bemerkung ¨uber ungerade schlichte Funktionen, J. London. Math. Soc., 8(1933), 85–89.

  7. B.A. Frasin, M.K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett. 24(2011), 1569–1973.

  8. U.Grenander and G.Szeg¨o, Toeplitz forms and their applications, Univ. of California Press, Berkeley and Los Angeles, 1958.

  9. J.Hummel, The coefficient regions of starlike functions, Pacific. J. Math., 7 (1957), 1381– 1389.

  10. J.Hummel, Extremal problems in the class of starlike functions, Proc. Amer. Math. Soc., 11 (1960), 741–749.

  11. Yu.E. Hohlov, Operators and operations in the class of univalent functions (in Russian), Izv. Vys˜s. U˜cebn. Zaved. Matematika 10(1978) 83-89.

  12. A.Janteng, S.A.Halim and M.Darus, Coefficient inequality for a function whose derivative has a positive real part, J.Ineq. Pure and Appl. Math., Vol.7, 2 (50) (2006), 1–5.

  13. F.R.Keogh and E.P.Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20 (1969), 8–12.

  14. M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18(1967) 63–68.

  15. R.J.Libera and E.J.Zlotkiewicz, Early coefficients of the inverse of a regular convex function, Proc. Amer. Math. Soc., 85(2) (1982), 225–230.

  16. R.J.Libera and E.J.Zlotkiewicz, Coefficient bounds for the inverse of a function with derivative in P, Proc. Amer. Math. Soc., 87(2) (1983), 251–289.

  17. T.H.MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc., 104 (1962), 532–537.

  18. E. Netanyahu, The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in |z| < 1, Arch. Rational Mech. Anal. 32(1969) 100-112.

  19. J.W.Noonan and D.K.Thomas, On the second Hankel determinant of areally mean p−valent functions, Trans. Amer. Math. Soc., 223 (2) (1976), 337–346

  20. T.Panigarhi and G. Murugusundaramoorthy, Coefficient bounds for Bi- univalent functions analytic functions associated with Hohlov operator, Proc. Jangjeon Math. Soc,16 (1) (2013) 91-100.

  21. Ch. Pommerenke, Univalent functions, Vandenhoeck and Ruprecht, G¨ottingen, 1975.

  22. H.M. Srivastava, A.K. Mishra, P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23(2010), 1188-1192.

  23. T.S. Taha, Topics in Univalent Function Theory, Ph.D Thesis, University of London, 1981.